I take 3 medications for high blood pressure (lisinopril, metoprolol, hydrochlorothianzide). I had gastric lap band surgery in 6/2012. For the last 2-3 months, I have been having trouble sleeping – mainly waking in the middle of the night and not able to go back to sleep. I also had been vomiting after my meals because the restriction from the band was feeling too tight. I was frustrated one night after not being able to go back to sleep, and I went to the emergency room where I was diagnosed as having insomnia and anxiety. I saw my primary care doctor and she gave me sertraline and trazodone. Although I feel normal again, after starting the meds, I am still not confident that anxiety and depression are the issue. Could there be any other reasons for this? What should I ask my doctor to test me for? I believe my symptoms are related to the lap band. I have had no other issues with anxiety, depression, and insomnia in the past. I am a 39 year old female. I also have low iron.